Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Compartment syndrome of the hand following intra-arterial injection of heroin
Autore:
Funk, L; Grover, D; De Silva, H;
Indirizzi:
St James Univ Hosp, Dept Orthopaed Surg, Leeds LS9 7TF, W Yorkshire, England St James Univ Hosp Leeds W Yorkshire England LS9 7TF W Yorkshire, England Gen Infirm, Leeds LS1 3EX, W Yorkshire, England Gen Infirm Leeds W Yorkshire England LS1 3EX S1 3EX, W Yorkshire, England
Titolo Testata:
JOURNAL OF HAND SURGERY-BRITISH AND EUROPEAN VOLUME
fascicolo: 3, volume: 24B, anno: 1999,
pagine: 366 - 367
SICI:
0266-7681(199906)24B:3<366:CSOTHF>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
3
Recensione:
Indirizzi per estratti:
Indirizzo: Funk, L 39 Bottom Moor, Horwich BL6 6QF, Lancs, England 39 Bottom Moor Horwich Lancs England BL6 6QF 6QF, Lancs, England
Citazione:
L. Funk et al., "Compartment syndrome of the hand following intra-arterial injection of heroin", J HAND S-BR, 24B(3), 1999, pp. 366-367

Abstract

We report two cases of compartment syndrome of the hand and forearm, due to intra-arterial injection of heroin, managed by surgical fasciotomies alone. We also review the literature on the management of this condition.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 22:02:11